# SDR AUS20020271

- Difficulty date: March 21, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Blocker Door
- Part number: LJ34179
- Condition: Separated
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(AUS) NR 4 ENGINE THRUST REVERSER NR 5 BLOCKER DOOR SEPARATED IN FLIGHT.  DAMAGE CAUSED TO RT OUTBOARD AILERON.
